# SDR WX0A2024031831981

- Difficulty date: March 17, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,621 hours, 33,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE BATTERY INOP / REMOVED AND REPLACED THE AFT MEGAPHONE IAW AMM 25-65-51-710-002-A, STEP 3B AND STEP 5A AND LOPA A2250001L03"
